REAL

Items where Author is "Tuza, Zsolt"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 6.

Article

Katona, Gyula and Tuza, Zsolt (2013) Color the cycles. DISCRETE MATHEMATICS, 313. pp. 2026-2033. ISSN 0012-365X

Lee, Anna and Révész, Gábor and Szigeti, Jenő and Tuza, Zsolt (2001) Capelli polynomials, almost-permutation matrices and sparse Eulerian graphs. DISCRETE MATHEMATICS, 230 (1-3). pp. 49-61. ISSN 0012-365X

Szigeti, Jenő and Tuza, Zsolt (1997) Generalized colorings and avoidable orientations. DISCUSSIONES MATHEMATICAE GRAPH THEORY, 17 (1). pp. 137-145. ISSN 1234-3099

Szigeti, Jenő and Tuza, Zsolt and Révész, Gábor (1993) Eulerian polynomial identities on matrix rings. JOURNAL OF ALGEBRA, 161 (1). pp. 90-101. ISSN 0021-8693

Monograph

Tuza, Zsolt and Bacsó, Gábor and Bujtás, Lászlóné (2010) Műszaki informatikai problémákhoz kapcsolódó diszkrét matematikai modellek vizsgálata = Discrete mathematical models related to problems in informatics. Project Report. OTKA.

Hangos, Katalin and Ailer, Piroska Gyöngyi and Németh, Erzsébet and Piglerné dr. Lakner, Rozália and Pongrácz, Barna and Szederkényi, Gábor and Tuza, Zsolt (2007) Dinamikus folyamatrendszerek modellezése és irányítása = Modelling and control of dynamic process systems. Project Report. OTKA.

This list was generated on Mon Sep 22 16:16:28 2014 CEST.